Trudy po Diskretnoi Matematike
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Diskr. Mat., 2008, Volume 11, Issue 1, Pages 144–150 (Mi tdm185)  

Some statistics of $\chi^2$ type dependent on the frequencies of long tuples of outcomes in independent trials

M. I. Tikhomirova, V. P. Chistyakov


Full text: PDF file (259 kB)

Citation: M. I. Tikhomirova, V. P. Chistyakov, “Some statistics of $\chi^2$ type dependent on the frequencies of long tuples of outcomes in independent trials”, Tr. Diskr. Mat., 11, no. 1, Fizmatlit, Moscow, 2008, 144–150

Citation in format AMSBIB
\Bibitem{TikChi08}
\by M.~I.~Tikhomirova, V.~P.~Chistyakov
\paper Some statistics of $\chi^2$ type dependent on the frequencies of long tuples of outcomes in independent trials
\serial Tr. Diskr. Mat.
\yr 2008
\vol 11
\issue 1
\pages 144--150
\publ Fizmatlit
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tdm185}


Linking options:
  • http://mi.mathnet.ru/eng/tdm185
  • http://mi.mathnet.ru/eng/tdm/v11/i1/p144

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:628
    Full text:45
    First page:3

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021